Inventiones mathematicae

, Volume 108, Issue 1, pp 349–368

Nash triviality in families of Nash manifolds

  • Michel Coste
  • Masahiro Shiota
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Michel Coste
    • 1
  • Masahiro Shiota
    • 2
  1. 1.IRMAR (CNRS, U.R.A. 305)Université de Rennes 1Rennes CedexFrance
  2. 2.Department of Mathematics, College of General EducationNagoya UniversityNagoyaJapan

Personalised recommendations